Vol. 15, No. 2, 2021

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 15
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
On the Breuil–Schneider conjecture: generic case
309–339

Alexandre Pyvovarov

Equivariant Grothendieck–Riemann–Roch and localization in operational $K$-theory
341–385

Dave Anderson, Richard Gonzales and Sam Payne

Appendix: Gabriele Vezzosi

Patching and multiplicity $2^k$ for Shimura curves
387–434

Jeffrey Manning

On the birational section conjecture over finitely generated fields
435–460

Mohamed Saïdi and Michael Tyler

Rational approximations on toric varieties
461–512

Zhizhong Huang

Birational geometry of moduli spaces of configurations of points on the line
513–544

Michele Bolognesi and Alex Massarenti

Boundedness of log pluricanonical representations of log Calabi–Yau pairs in dimension 2
545–567

Chen Jiang and Haidong Liu